# SDR HSYA2011082511

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,982 hours, 31,861 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Cockpit Lighting
- Part time: 25,981 hours, 31,859 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE PILOT PUT THE LANDING GEAR HANDLE DOWN FOR LANDING AND THE RT MAIN GEAR INDICATOR FAILED TO ILLUMINATE.  THE CREW EXECUTED A GO AROUND AND REQUESTED VECTORS IN ORDER TO ACCOMPLISH ABNORMAL CHECKLIST (DID NOT DECLARE AN EMERGENCY).  AFTER A SUCCESSFUL COMPLETION OF THE ABNORMAL GEAR DOWN CHECKLIST, THE FLIGHT RETURNED TO THE AIRPORT AND LANDED WITHOUT ANY FURTHER INCIDENT.  MX TROUBLESHOT ACFT AND FOUND BURNED OUT / FAILED RT MAIN GEAR INDICATOR LAMP.  MX R & R RT MAIN GEAR INDICATOR LAMP IAW MM 33-13-00.  OPS CHECKS WERE GOOD.
